Today, at spring-time report, Dr. Warshauer presented a fascinating capsule of suspected metronidazole induced encephalopathy. Metronidazole neurotoxicity is a extraordinary condition and is typically diagnosed by ejection. The pathophysiology is poorly understood on the contrary postulated to involve GABA receptor modulation or neurotoxic willing radicals. Presenting signs and symptoms are changeable and include cerebellar, cranial nerve and cerebral dysfunction. Characteristic MRI tools and materials include “non-enhancing, hyper-very great lesions on T2-weighted and FLAIR images destitute of evidence of mass effect.” These lesions are typically congruent, involve the cerebellum and resolve relating to discontinuation of metronidazole. The condition without particularizing reverses days to weeks following suspension of the drug. Although rare, this class emphasizes the importance of recognizing polypharmacy and deaden with narcotics toxicity as important precipitants of altered ideal status. Please see the following turning-point for more information.
A DYNAMIC (moving & interacting changes in these parameters) not static assessing of the metabolic systems involved.